Hello Scrapnini and welcome to our Tysabri thread. I am so sorry to hear all the problems you have had so far. You come into this with more information and knowledge than most people have and while it may be a good thing in some ways, in others it is very scary.
The one piece of advice I can give you is don't compare your Dad's MS to yours. Everyone is different and there are no two courses of MS that are the same.
It sounds like you feel comfortable with the neuro you have now. Many of us ride the neuro-go-round before we find one we can live with and hopefully this one is yours.
I am guessing you understand the whole JC virus problem, since you mention that you are JC positive. While being JC+ can cause problems with people who are on Tysabri, the current thought is that it is considered safe to use for less than two years as long as you have not been on any immunosuppressant drugs. Most docs seem to feel that a period of time off the injectables, "a washout", is a good idea.
Guidance from the drug company is that a short course of steroids is ok as long as you have not been on "pulse steroids" (taking an IV dose one day a month) but you and your neuro have to decide what is best for you.
Tysabri, like any of the other drugs, does not work for everyone, but when it does work, it works very well. While there is no predicting whether you will regain all that you have lost, there's always hope.
You sound like you are being pro-active with your treatment. Try to learn as much as you can, listen to your doctor, ask lots of questions and come on back and let us know how it goes for you.